# SDR CALA2011062100446

- Difficulty date: June 20, 2011
- Submitted: June 21, 2011
- Operation: Air carrier
- Aircraft: N32626
- Make and model: Boeing 737524
- Aircraft serial: 27530
- Aircraft time: 43,876 hours, 23,162 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Circuit Breaker
- Part number: BACC18Z3R
- Condition: Tripped
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER WOULD NOT RETRACT BEYOND THE OFF POSITION AFTER TAKEOFF, THREE GREEN, THREE RED LIGHTS 124360 FOUND LEVER LATCH BREAKER TRIPPED.  JACKED A/C IAW 07-11-11 AND RESET C129 LEVER LATCH BREAKER PER 20-60-01-862-001.  SWUNG GEAR 3 CYCLES WITH NO TROUBLES NOTED.  A/C RETURNED TO SERVICE.
